Academic Journals Database
Disseminating quality controlled scientific knowledge

The Crossing Numbers of Cartesian Products of Stars with 5-Vertex Graphs

ADD TO MY LIST
 
Author(s): Peiling HE

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 5;
Issue: 1;
Start page: 33;
Date: 2012;
Original page

ABSTRACT
In this paper, the crossing number of Cartesian products of a speci c 5-vertex graph with a star are given, and this lls up the crossing number list of Cartesian products of all 5-vertex graphs with stars (presented by Marian Klesc).
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil